ALMOST SURE EXPONENTIAL STABILITY FOR A CLASS OF STOCHASTIC DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO STOCHASTIC FLOWS
UNSPECIFIED (1993) ALMOST SURE EXPONENTIAL STABILITY FOR A CLASS OF STOCHASTIC DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO STOCHASTIC FLOWS. STOCHASTIC ANALYSIS AND APPLICATIONS, 11 (1). pp. 77-95. ISSN 0736-2994Full text not available from this repository.
The objective of this paper is to use the Lyapunov function to study the almost sure exponential stability of the stochastic differential equation phi(t) = x + integral-t/o F(phi(S), ds) where F(x, t) is a continuous C-semimartingale with spatial parameter x. This equation includes many important stochastic systems, for example, the classical Ito equation. More importantly, our result can be employed to study the bound of the Lyapunov exponent of stochastic flows.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||STOCHASTIC ANALYSIS AND APPLICATIONS|
|Publisher:||MARCEL DEKKER INC|
|Number of Pages:||19|
|Page Range:||pp. 77-95|
Actions (login required)